# SDR AALA20120419024

- Difficulty date: April 19, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,148 hours, 21,756 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 4,644 hours, 1,713 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Torn
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE OIL PRESSURE TO ZERO AND OIL QUANTITY AT ZERO.  LEFT ENGINE WAS SHUT DOWN (SINGLE ENGINE TIME 30 MINS).  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RADIAL DRIVE SHAFT SEAL TORN WHERE OIL LEAKED OUT AND THRUST REVERSER COWLS BURNT AT SIX O`CLOCK POSITION.  REPLACED LEFT ENGINE 4/20/2012 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
